# SDR HALA2010121600589

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330*
- Aircraft serial: 1104
- Aircraft time: 1,976 hours, 398 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB: ECAM MESSAGE F/CTRL PRIM 1 PITCH FAULT.  T/S IAW TSM 27-30-00-810-815 F/CTRL PRIM 1 PITCH FAULT AND F/CTRL ELEV SERVO CNTR POS XDLR L&R &FAULT CLEARED, SYS CHEKS GOOD OK FOR SVS.
